# SDR DALA2017031502089

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANTENNA DOUBLER CORRODED BETWEEN BS 1440 - 1460 BL 0.  REMOVED CORROSION.  FABRICATED AND INSTALLED A NEW DOUBLER AND TRIPLER IAW ER/A 555817-14 ORGINAL.
